Alert archive / Florida / Severe Thunderstorm Warnings in 2022

Severe Thunderstorm Warning 77, NWS Melbourne, FL

July 14, 2022Lake County, Orange County, Osceola County, Florida

NWS Melbourne, FL issued this severe thunderstorm warning at Jul 14, 2022, 6:20 PM EDT for Lake County, Orange County, Osceola County, Florida. It was in force for 25 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 14, 2022, 6:20 PM EDT (22:20 UTC)
Expired
Jul 14, 2022, 6:45 PM EDT
In force
25 min
Issued by
NWS Melbourne, FL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Lake County, FL, Orange County, FL, Osceola County, FL

The radar

The Melbourne radar (KMLB), 101 km from the middle of the area, began a volume at 22:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 14, 6:24 PM EDTHAIL 0.881 Nw Bay Lake, FLVIDEO RECIEVED VIA TWITTER OF ESTIMATED NICKEL SIZE HAIL NEAR BAY LAKE
Jul 14, 6:24 PM EDTHAIL 12 Nnw Bay Lake, FLVIDEO RECIEVED VIA TWITTER OF ESTIMATED QUARTER SIZE HAIL NEAR BAY LAKE TIME ESIMATED VIA RADAR
Jul 14, 6:30 PM EDTTSTM WND DMG1 Nw Windermere, FLDELAYED REPORT. TRAINED SPOTTER REPORTED THUNDERSTORM WINDS KNOCKED DOWN A TREE THAT TOOK OUT A COUPLE SECTIONS OF A FENCE IN THE WINDERMERE AREA. ADDITIONAL SMALL BRANCHES FELL OFF TREES IN NEIGHBORHOOD.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Tampa Bay, FL (KTBW), launched 12:00Z, 10.3 hours before the alert went out and 108 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tampa Bay, FL at 12:00Z on 2022-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1746 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tampa Bay, FL at 12:00Z on 2022-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -1 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1746 J/kg
Mixed-layer CIN
-29 J/kg
Mixed-layer LCL
794 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
-1 m²/s²
0-3 km storm-relative helicity
-2 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

946 
WUUS52 KMLB 142220
SVRMLB
FLC069-095-097-142245-
/O.NEW.KMLB.SV.W.0077.220714T2220Z-220714T2245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Melbourne FL
620 PM EDT Thu Jul 14 2022

The National Weather Service in Melbourne has issued a

* Severe Thunderstorm Warning for...
  Southern Lake County in east central Florida...
  Southwestern Orange County in east central Florida...
  Northwestern Osceola County in east central Florida...

* Until 645 PM EDT.

* At 620 PM EDT, a severe thunderstorm was located over Bay Lake,
  moving northwest at 10 mph.

  HAZARD...60 mph wind gusts and quarter size hail.

  SOURCE...Radar indicated.

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees.

* Locations impacted include...
  Orlando, Kissimmee, Apopka, Ocoee and Winter Garden. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2843 8181 2864 8154 2839 8130 2826 8156
      2833 8166 2835 8166 2835 8169
TIME...MOT...LOC 2220Z 139DEG 11KT 2842 8158 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich
1 follow-up statement
931 
WWUS52 KMLB 142234
SVSMLB

Severe Weather Statement
National Weather Service Melbourne FL
634 PM EDT Thu Jul 14 2022

FLC097-142244-
/O.CAN.KMLB.SV.W.0077.000000T0000Z-220714T2245Z/
Osceola FL-
634 PM EDT Thu Jul 14 2022

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN OSCEOLA COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 2843 8181 2864 8154 2846 8136 2835 8148
      2835 8169
TIME...MOT...LOC 2234Z 139DEG 11KT 2845 8161 

$$

FLC069-095-142245-
/O.CON.KMLB.SV.W.0077.000000T0000Z-220714T2245Z/
Lake FL-Orange FL-
634 PM EDT Thu Jul 14 2022

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 645 PM EDT
FOR SOUTHERN LAKE AND SOUTHWESTERN ORANGE COUNTIES...

At 634 PM EDT, a severe thunderstorm was located over Horizon West,
or near Bay Lake, moving northwest at 15 mph.

HAZARD...60 mph wind gusts and penny size hail.

SOURCE...Radar indicated.

IMPACT...Expect damage to roofs, siding, and trees.

Locations impacted include...
Orlando, Apopka, Ocoee, Winter Garden and Windermere. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 2843 8181 2864 8154 2846 8136 2835 8148
      2835 8169
TIME...MOT...LOC 2234Z 139DEG 11KT 2845 8161 

HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...0.75 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH

$$

Weitlich

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Melbourne, FL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 4:02 PM EDT, 2 hours 18 minutes earlier.

Area forecast discussion, Jul 14, 4:02 PM EDT, 2 hours 18 minutes before
Area Forecast Discussion
National Weather Service Melbourne FL
402 PM EDT Thu Jul 14 2022

.DISCUSSION...

Now thru tonight...Scattered thunderstorms have developed along
the Treasure Coast and Lake Okeechobee region this afternoon,
following the westward progression of the Atlantic sea breeze. For
now, this is where much of the activity is focused, though a few
showers are trying to develop farther north in western Brevard and
eastern Osceola counties. A gradual increase in storm coverage is
expected across interior locations, especially from Lake
Okeechobee to Orlando and Leesburg over the next several hours,
as the west and east coast sea breezes collide. 500mb temperatures
of -8C to -9C, DCAPE around 1000+ J/kg, and PW of 1.8"+ are some
of the ingredients supporting the threat for strong thunderstorms
this evening. The strongest activity will be capable of hail,
strong winds up to 55 mph, torrential rainfall, and frequent
lightning strikes. A Marginal Risk now encompasses much of east
central Florida for the potential of a few strong to severe storms
through tonight. By midnight, rain and storms will be winding
down, leaving behind partly cloudy conditions.

Friday-Sunday...With the Atlantic mid level ridge broken down and
an approaching upper level low from the Bahamas, an east-
southeasterly flow regime will quickly set up across east central
Florida. Storm initiation may occur a bit faster on Friday as the
Atlantic sea breeze pushes inland once again. Similar to today,
the highest coverage is expected over the interior, west of I-95
on Friday. Weak troughing will interact with the decaying upper
level low on Saturday and Sunday, when models continue to
indicate the highest chance for widespread storms. Heavy rainfall
over locations that are already saturated may lead to minor,
localized flooding this weekend. In addition, a severe storm or
two with hail and gusty winds cannot be ruled out.

Daytime temperatures are forecast to reach the upper 80s and low
90s, due to the added cloud cover and rain chances. Muggy
conditions will persist each night with lows in the 70s.

Monday-Thursday (modified previous)...A weak mid-level ridge
builds over FL to start next week and is forecast to bring some
drier air aloft over FL. At the surface, the Atlantic high will
build westward as its ridge axis redevelops over southern FL
peninsula. As a result, the low level flow veers southwest on
Monday, keeping high rain chances for ECFL (60-70pct) as the main
sea breeze collision occurs on our side of the peninsula. However,
from Tuesday onward rain chances are forecast to return to normal
mid-summer values of 40-50pct as the surface ridge axis settles
over Central FL. The main storm threats will continue to be
frequent lightning strikes, gusty winds, and torrential downpours.

Afternoon temperatures will steadily rise during the week,
reaching the low 90s along the coast and mid 90s inland. At night,
conditions remain muggy and warm with temps in the mid to upper
70s.

&&

.AVIATION...

VFR conditions prevailing outside of convection through the period.
Scattered to numerous showers and storms expected into the evening
hours, as the sea breezes collide over the interior of the
peninsula. VCTS lingering along the Treasure Coast through around 21-
22Z, before convection pushes inland. TEMPO groups have been
included for the interior terminals, where the highest confidence in
CIG/VIS reductions due to storms exists. A few storms could be strong
to marginally severe, with gusts up to around 45-50kts. Activity is
expected to linger through the evening hours again, tapering off by
around 2Z. SE flow this afternoon becoming light overnight.

&&

.MARINE...

Tonight...SSE winds around 15 kts will gradually decrease
overnight and become more SE. Seas 2 ft near shore and 3 ft
offshore will continue, except where locally higher near
thunderstorms.

Friday-Monday (previous)...The axis of the Atlantic surface ridge
is forecast to shift north of Central FL this weekend. This will
cause mostly E/ESE winds around 10 knots on Friday to veer
southeast on Saturday, then south on Sunday. Winds could increase
up to 15-17 knots Saturday night into Sunday. Scattered showers
and lightning storms are forecast over the local waters on Friday,
then storms become widespread over the weekend as a mid to upper-
level low moves over FL. Frequent lightning strikes and wind
gusts at or above 35 knots will pose a threat to mariners each
day. Storm activity is expected to redevelop over the offshore
waters each night.

The Atlantic high pressure will rebuild over the western Atlantic on
Monday, as its ridge axis redevelops over southern FL peninsula. The
resulting southwest winds mean another afternoon/evening of numerous
offshore moving thunderstorms along the Central FL Atlantic coast.

Seas 2-3 feet Friday and Saturday will build to 3-4 feet nearshore
and 4-5 feet offshore on Sunday, before dropping back to 3-4 feet on
Monday.

&&

.PRELIMINARY POINT TEMPS/POPS...
DAB  73  90  74  90 /  30  40  30  70
MCO  73  93  75  92 /  60  50  30  80
MLB  75  88  76  88 /  20  40  30  80
VRB  72  89  74  90 /  20  40  40  80
LEE  73  91  74  90 /  60  60  40  80
SFB  73  92  74  90 /  50  50  30  80
ORL  75  93  76  92 /  60  50  30  80
FPR  73  87  74  88 /  20  40  40  80

&&

.MLB WATCHES/WARNINGS/ADVISORIES...
FL...None.
AM...None.
&&

FORECAST...Schaper
RADAR...Watson
AVIATION...Leahy
Hazardous weather outlook, Jul 14, 11:08 AM EDT, 7 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Melbourne FL
1108 AM EDT Thu Jul 14 2022

AMZ550-552-555-570-572-575-FLZ041-044>046-053-058-141-144-154-159-
164-247-254-259-264-347-447-547-647-747-142000-
Flagler Beach to Volusia-Brevard County Line 0-20 nm-Volusia-
Brevard County Line to Sebastian Inlet 0-20 nm-
Sebastian Inlet to Jupiter Inlet 0-20 nm-Flagler Beach to Volusia-
Brevard County Line 20-60 nm-Volusia-
Brevard County Line to Sebastian Inlet 20-60 nm-
Sebastian Inlet to Jupiter Inlet 20-60 nm-Inland Volusia-
Northern Lake-Orange-Seminole-Osceola-Okeechobee-Coastal Volusia-
Southern Lake-Coastal Indian River-Coastal Saint Lucie-
Coastal Martin-Inland Northern Brevard-Inland Indian River-
Inland Saint Lucie-Inland Martin-Mainland Northern Brevard-
Northern Brevard Barrier Islands-Inland Southern Brevard-
Mainland Southern Brevard-Southern Brevard Barrier Islands-
1108 AM EDT Thu Jul 14 2022

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL FLORIDA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

.THUNDERSTORM IMPACT...
Scattered to locally numerous showers and lightning storms will
move toward the north or northeast at around 10 mph across east
central Florida this afternoon and evening. The highest coverage
will be over inland locations. A few storms will become strong to
potentially severe as they interact with the sea breezes and
other outflow boundaries, producing frequent lightning strikes,
strong wind gusts up to 55 mph, and locally heavy rainfall. Move
indoors to safety at the first sign of threatening skies or if
you hear thunder.

.FLOOD IMPACT...
Locally heavy rainfall is possible today, especially with slow
storm motions of 5 to 10 mph. A quick 1 to 2 inches of rain in an
hour with locally higher amounts of 3 or more inches may cause
local road, urban, and poor drainage flooding.

.EXCESSIVE HEAT IMPACT...
Hot and humid conditions will continue across the region today,
with highs in the low to mid 90s and peak afternoon heat index
values around 102 to 107. If outdoors today, make sure that you
stay hydrated and take plenty of breaks in air conditioned spaces.
Also, never leave a child or pet unattended in a vehicle.

.RIP CURRENT IMPACT...
There is a Moderate risk of life-threatening rip currents at all
east central Florida beaches today. To reduce your risk of getting
caught in the seaward pull of a rip current, always swim near a
lifeguard and never enter the ocean alone.

.MARINE THUNDERSTORM GUST IMPACT...
A few stronger storms may be capable of producing wind gusts to
35 to 45 knots through the afternoon and early evening hours as
they move north to northwest around 5 to 10 knots over inland
lakes.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY.
Scattered to locally numerous showers and lightning storms are
forecast through this weekend and into early next week with the
highest chances across the interior. The main threats from any
stronger storms will be frequent lightning, as well as gusty
winds, and torrential downpours.

A moderate risk of dangerous rip currents is expected to continue
through late week and into the upcoming weekend.

.SPOTTER INFORMATION STATEMENT...
Formal activation of SKYWARN spotter networks is not expected to be
needed today. However, please report any rainfall amounts of 3
inches or greater to the National Weather Service office in
Melbourne.

Schaper

In the hours before

Special weather statement, Jul 14, 4:44 PM EDT, 1 hour 36 minutes before
Special Weather Statement
National Weather Service Melbourne FL
444 PM EDT Thu Jul 14 2022

FLZ053-254-547-142130-
Osceola FL-Inland Indian River FL-Inland Southern Brevard FL-
444 PM EDT Thu Jul 14 2022

...A strong thunderstorm will impact portions of northwestern Indian
River, southwestern Brevard and southeastern Osceola Counties through
530 PM EDT...

At 443 PM EDT, Doppler radar was tracking a strong thunderstorm 8
miles south of Kenansville, moving northwest at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Lake Kissimmee, Lake Marian, Kenansville, Forever Florida and Deer
Park.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2802 8139 2801 8138 2803 8137 2813 8089
      2776 8073 2764 8105 2764 8114 2765 8114
      2771 8115 2773 8117 2782 8121 2785 8124
      2786 8130 2792 8131 2794 8135 2795 8134
      2800 8139 2800 8142 2801 8143
TIME...MOT...LOC 2043Z 138DEG 26KT 2776 8102

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...55 MPH

Weitlich
Special weather statement, Jul 14, 5:08 PM EDT, 1 hour 12 minutes before
Special Weather Statement
National Weather Service Melbourne FL
508 PM EDT Thu Jul 14 2022

FLZ053-142145-
Osceola FL-
508 PM EDT Thu Jul 14 2022

...A strong thunderstorm will impact portions of northern Osceola
County through 545 PM EDT...

At 508 PM EDT, Doppler radar was tracking a strong thunderstorm 9
miles southwest of Harmony, or 10 miles southwest of Holopaw, moving
northwest at 20 mph. Additional strong storms will develop across
northern Osceola County through late afternoon.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Saint Cloud, East Lake Toho, Holopaw, West Lake Toho and Narcoossee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with this storm and may lead to
localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

&&

LAT...LON 2835 8113 2810 8104 2796 8135 2798 8138
      2800 8139 2800 8142 2805 8146 2806 8146
      2806 8144 2804 8143 2801 8138 2804 8136
      2807 8137 2807 8135 2808 8135 2809 8145
      2814 8146 2814 8152 2820 8152 2824 8154
TIME...MOT...LOC 2108Z 125DEG 17KT 2807 8121

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Weitlich
Special weather statement, Jul 14, 5:43 PM EDT, 37 minutes before
Special Weather Statement
National Weather Service Melbourne FL
543 PM EDT Thu Jul 14 2022

FLZ045-053-144-142230-
Osceola FL-Orange FL-Southern Lake County FL-
543 PM EDT Thu Jul 14 2022

...A strong thunderstorm will impact portions of southwestern Orange
and northwestern Osceola Counties through 630 PM EDT...

At 542 PM EDT, Doppler radar was tracking a strong thunderstorm over
West Lake Toho, moving northwest at 15 mph. Additional strong storms
will develop through late afternoon into Orange and southeast Lake
counties.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Orlando, Kissimmee, Windermere, Bay Lake and Celebration.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or hard-topped vehicle. Remember, when
thunder roars, go indoors!

Excessive cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter immediately inside a building or hard-topped vehicle.

&&

LAT...LON 2835 8177 2855 8144 2836 8119 2813 8145
      2814 8146 2814 8150 2816 8152 2820 8152
      2826 8156 2826 8166 2835 8166
TIME...MOT...LOC 2142Z 124DEG 14KT 2821 8142

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Weitlich
Special weather statement, Jul 14, 5:50 PM EDT, 30 minutes before
Special Weather Statement
National Weather Service Melbourne FL
550 PM EDT Thu Jul 14 2022

FLZ053-142215-
Osceola FL-
550 PM EDT Thu Jul 14 2022

...A strong thunderstorm will impact portions of north central
Osceola County through 615 PM EDT...

At 550 PM EDT, Doppler radar was tracking a strong thunderstorm near
West Lake Toho, moving west at 10 mph.

HAZARD...Winds in excess of 40 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

Locations impacted include...
Saint Cloud, Holopaw, Narcoossee, Harmony and Alligator Lake.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2833 8124 2813 8106 2797 8128 2802 8138
      2804 8136 2807 8137 2807 8135 2808 8135
      2809 8144 2805 8143 2806 8145 2806 8144
      2808 8144 2809 8145 2814 8146
TIME...MOT...LOC 2150Z 070DEG 7KT 2815 8134

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...40 MPH

Haley
Local storm report, Jul 14, 6:06 PM EDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MELBOURNE FL
606 PM EDT THU JUL 14 2022

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0551 PM     TSTM WND GST     KISSIMMEE AIRPORT       28.29N  81.44W
07/14/2022  M48 MPH          OSCEOLA            FL   AWOS

            THE AWOS AT KISSIMMEE GATEWAY AIRPORT REPORTED A
            45MPH/39KT WIND GUST FROM THE SSE AT 549PM. THEN,
            REPORTED A GUST OF 48MPH/42KT FROM THE SE AT 551PM

&&

EVENT NUMBER MLB2200353

CL
Special weather statement, Jul 14, 6:20 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Melbourne FL
620 PM EDT Thu Jul 14 2022

FLZ041-045-046-142300-
Orange FL-Seminole FL-Inland Volusia FL-
620 PM EDT Thu Jul 14 2022

...A strong thunderstorm will impact portions of Seminole, central
Orange and south central Volusia Counties through 700 PM EDT...

At 620 PM EDT, Doppler radar was tracking a strong thunderstorm over
Oviedo, moving west at 15 mph.

HAZARD...Wind gusts up to 50 mph and pea size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor damage to outdoor objects is
         possible.

Locations impacted include...
Deltona, Sanford, Altamonte Springs, Oviedo and Winter Springs.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

&&

LAT...LON 2883 8131 2891 8121 2881 8109 2875 8105
      2872 8104 2855 8114 2860 8142
TIME...MOT...LOC 2220Z 112DEG 12KT 2868 8116

MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 MPH

Leahy

The office that day

Everything else NWS Melbourne, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 13, 8:02 PM EDTSpecial Weather StatementMLBLake28 min
Jul 13, 8:12 PM EDTSpecial Weather StatementMLBLake33 min
Jul 13, 8:15 PM EDTSpecial Weather StatementMLBPolk30 min
Jul 13, 8:20 PM EDTAreal Flood AdvisoryMLBVolusia115 min
Jul 13, 8:33 PM EDTSpecial Weather StatementMLBLake42 min
Jul 13, 8:35 PM EDTSpecial Weather StatementMLBFlagler25 min
Jul 13, 8:44 PM EDTSevere Thunderstorm WarningMLBLake28 min
Jul 13, 8:52 PM EDTAreal Flood AdvisoryMLBLake113 min
Jul 13, 9:07 PM EDTSpecial Weather StatementMLBLake38 min
Jul 13, 10:45 PM EDTSpecial Weather StatementMLBVolusia30 min
Jul 14, 2:18 PM EDTSpecial Weather StatementMLBMartin27 min
Jul 14, 3:04 PM EDTSpecial Weather StatementMLBMartin, Okeechobee, Saint Lucie41 min
Jul 14, 3:32 PM EDTSevere Thunderstorm WarningMLBOkeechobee, Saint Lucie28 min
Jul 14, 3:51 PM EDTSpecial Weather StatementMLBIndian River39 min
Jul 14, 3:57 PM EDTSpecial Weather StatementMLBOkeechobee48 min
Jul 14, 4:15 PM EDTSevere Thunderstorm WarningMLBBrevard, Indian River, Okeechobee, Osceola30 min
Jul 14, 4:44 PM EDTSpecial Weather StatementMLBOsceola46 min
Jul 14, 5:08 PM EDTSpecial Weather StatementMLBOsceola37 min
Jul 14, 5:18 PM EDTSevere Thunderstorm WarningMLBOsceola31 min
Jul 14, 5:43 PM EDTSpecial Weather StatementMLBOrange47 min
Jul 14, 5:50 PM EDTSpecial Weather StatementMLBOsceola25 min
Jul 14, 6:20 PM EDTSpecial Weather StatementMLBSeminole40 min
Jul 14, 6:24 PM EDTSpecial Weather StatementMLBOrange36 min
Jul 14, 6:43 PM EDTSpecial Weather StatementMLBLake62 min
Jul 14, 6:54 PM EDTSpecial Weather StatementMLBSeminole51 min
Jul 14, 7:41 PM EDTSpecial Weather StatementMLBLake64 min

Nearby

Severe Thunderstorm Warnings in Florida, 2022Every severe thunderstorm warning in 2022

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.